# SDR R61A201904290492

- Difficulty date: April 29, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 17070770911
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND NLG DOOR DRIVE ROD BODY CORRODED. MX REMOVED AND REPLACED NLG DOOR DRIVE ROD BODY PN 170-70770-911 IAW AMM 32-2201/400. AC REMAINS IN YRQ FOR COMPLETION.
